# SDR RAIA00806011

- Difficulty date: June 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Condition: Inoperative
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5507 - STL - INBOARD BRAKE INOP EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED BRAKE SHOT OFF VALVE.  (S)
